MAUDE Adverse Event Report: PHILIPS VOLCANO VISIONS PV .018 CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS VOLCANO VISIONS PV .018 CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 86700
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a diagnostic peripheral procedure, the visions pv.018 catheter worked perfectly.During removal, the distal tip separated near the puncture site.The patient was sedated with local anesthesia and a one (1) cm incision was made in the right arm.Dissection by planes were performed to explore the right basilica vein, and was able to retrieve the distal tip.Images confirmed no piece was retained inside the patient.The patient was discharged the same day as expected with no injury reported.This adverse event and product problem is being submitted due to the tip separation requiring surgical intervention.
 
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Initial reporter & report source: (b)(6).The visions pv.018 catheter was discarded by the facility, thus no returned product investigation was performed.Recall: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
VISIONS PV .018 CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS VOLCANO
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
ayse yarimoglu
3721 valley centre drive #500
san diego, CA 92130
MDR Report Key15254771
Report Number3008363989-2022-00068
Device Sequence Number5886753
Product Code OBJ
UDI-Device Identifier00184360000037
UDI-Public(01)00184360000037(11)211018(17)231018(10)0302413761
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K150442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2023
Device Model Number86700
Device Catalogue Number400-0200.285
Device Lot Number0302413761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Initial Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT: 0.018" HI-TORQUE COMMAND GUIDEWIRE; MFG UNK: 6F INTRODUCER SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale